# SDR UALA2012112106725

- Difficulty date: November 20, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 63,774 hours, 22,331 cycles
- Engine: Pwa PW2037
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Unsecure
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER PARKING GRND CREW REPORTS NR 2 ENGINE PANEL OPEN LEAKING OIL.  FOUND LATCH ACCESS PANEL OPEN.  LATCHED CLOSED.  OPEN FAN COWL AND FOUND NR 4 BEARING MAGNETIC CHIP DETECTOR LAYING IN COWL.  NO LEAK FROM HOUSING.  REPLACED MAGNETIC PROBE.  RAN NR 2 ENGINE FOR 5 MINUTES AT IDLE.  CHIP DETECTOR LEAK CHECKS GOOD AND NO OTHER LEAKS FOUND.
